# SDR DALA2024032203668

- Difficulty date: March 20, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 72,141 hours, 28,858 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 947 Lbl 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3719, CORROSION, AFT WET AREA FLOOR BEAM STA 947 LBL 52 WL 208. CORRECTIVE ACTION: EVALUATED DAMAGE AFT WET AREA FLOOR BEAM STA 947 LBL 52 WL 208 FOUND TO BE OUT OF LIMITS DUE EXCESSIVE CORROSION IAW B737 SRM 53-70-51-1A-1, REPAIRED DAMAGE ON FLOOR BEAM IAW B737 SRM 53-70-51-2R-5 ALTERNATIVE 2. (LP 0255409)
